Vol. 276, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 330: 1
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Torus actions and tensor products of intersection cohomology

Asilata Bapat

Vol. 276 (2015), No. 1, 19–34
Abstract

Given certain intersection cohomology sheaves on a projective variety with a torus action, we relate the cohomology groups of their tensor product to the cohomology groups of the individual sheaves. We also prove a similar result in the case of equivariant cohomology.

Keywords
intersection cohomology, torus action
Mathematical Subject Classification 2010
Primary: 14F05, 14F43, 14L30, 55N33
Milestones
Received: 8 July 2014
Revised: 12 December 2014
Accepted: 14 December 2014
Published: 1 July 2015
Authors
Asilata Bapat
Department of Mathematics
The University of Chicago
5734 S University Avenue
Chicago, IL 60637
United States